| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an implant procedure, preloaded lens would not eject the lens and haptic was stuck.The procedure was completed same day.Additional information has been received stating no patient harm.The procedure was completed same day with the different lens.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The device was returned loose in the carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside of the device.No lens returned.No damage, no other observations.The product investigation could not identify the root cause for the reported complaint as only the device was returned for evaluation.No intraocular lens (iol) was returned.As the lens is not present in the device, its position for the advancement cannot be confirmed.Due to this, we are unable to complete a thorough investigation to determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).